# SDR SWAA2025070787538

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 64,188 hours, 38,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PICKLE FORK FAIL SAFE STRAP APPEARS CRACKED.   CONFIRMED CRACK PER NDT PART4 53-10-16. SEE TSR# 2025006295.
